EconPapers    
Economics at your fingertips  
 

On Rybczynski's theorem in a setting of growth

Avinash Dixit ()

Journal of International Economics, 1978, vol. 8, issue 1, 127-129

Date: 1978
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(78)90043-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:8:y:1978:i:1:p:127-129

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-01-02
Handle: RePEc:eee:inecon:v:8:y:1978:i:1:p:127-129